He has never had a seizure before and he wasnt sick and was taking no other medication. I am just wondering whether this seizure occured because of Zyrtec. It does state under 'side-effects' that seizures can occur. If this is the case, does the seizure occur soon after taking the first tablet or can there be a delayed reaction, that is, a seizure occurs 2 weeks after commencing the tablets. Can someone help please?
In my personal experience over the past year, any type of dosage or medication changes are a red flag for me and I stay more aware at those times, as they have been a trigger for me. I also learned that I need to call my nuerologist, as some meds can cause the anti siezure meds to lessen thier effectiveness.
Im 18 and i was completly healthy because i just started a new school had a physical, blood, drug ect. I had hay fever and went to the nurse and she gave me 1 zyrtec 10mg and the next day i had 3 seizures out of nowhere. I went to the er and a nurgolosist, i have idopatic seziures. My nurgolosist said zyrtec could cause seizures. But less then 1 night at the hospital was allmost 4000$. and thats not inclueding the nurgolist and the er vists and ambulance. But If somebody could tell me if 1 pill could cause it to happen i appreicate it.
- Zyrtec Information for Consumers
- Zyrtec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyrtec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2010 • 2 answers
Posted 23 Nov 2010 • 1 answer
Posted 7 Mar 2012 • 1 answer
Clonazepam - Will the side effects happen to me in my memory when I grow older, if I keep taking it?
Posted 16 Oct 2012 • 1 answer
Posted 20 Aug 2017 • 2 answers